# SDR ASAA2017062021148

- Difficulty date: June 20, 2017
- Submitted: June 22, 2017
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 12,586 hours, 4,099 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Light
- Condition: False Activation
- Location: Nr 1 Eec
- Stage of operation: LD
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON LANDING THE NR 1 ENGINE EEC LIGHT ILLUMINATED.  COCKPIT ENGINE INDICATIONS NORMAL.  ACFT GROUNDED.  PERFORMED EEC BITE CHECK IAW FIM 73-00, TASK 801.  NOTED TWO FAULTS ON PRESENT FAULTS SECTION.  PERFORMED ENGINE RUN FOR 5 MINUTES. ALL FAULTS CLEARED. EEC LIGHT NOT ILLUMINATED. AIRCRAFT IS APPROVED TO RETURN TO SERVICE.
